The order of approximation of continuous functions by certain linear methods of summation of Fourier series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1969), pp. 20-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_7_a2,
author = {V. A. Baskakov},
title = {The order of approximation of continuous functions by certain linear methods of summation of {Fourier} series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {20--27},
year = {1969},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_7_a2/}
}
TY - JOUR AU - V. A. Baskakov TI - The order of approximation of continuous functions by certain linear methods of summation of Fourier series JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1969 SP - 20 EP - 27 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1969_7_a2/ LA - ru ID - IVM_1969_7_a2 ER -
V. A. Baskakov. The order of approximation of continuous functions by certain linear methods of summation of Fourier series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1969), pp. 20-27. http://geodesic.mathdoc.fr/item/IVM_1969_7_a2/